# SDR ASAA1077208

- Difficulty date: January 6, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 36,347 hours, 16,262 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 787 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BRACKET ATTACH TO FRAME STR 8 RIGHT BS 787 CRACKED.  CUT OUT DAMAGE AND REPAIRED FRAME IAW SRM 53-00-07 REPAIR 1.
